# SDR 07FDEA02681

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293210
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY STRINGER AT XOS 789 FOUND CRACKED.   [08-17-07]   REPAIRED AS PER FEDEX E.A. 1-5710-112372,    REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
